Vol. 74, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The boundedness of the Cantor-Bendixson order of some analytic sets

R. Daniel Mauldin

Vol. 74 (1978), No. 1, 167–177
Abstract

Let X and Y be complete separable metric spaces (Polish spaces). If E is a subset of X × Y , and x X, then by the x-section of E, Ex, is meant E ({xY ). By Ps(E) is

PS(E ) = {x : Ex is scattered}.

In this paper the following uniform boundedness principle for the Cantor-Bendixson order of analytic sets will be demonstrated.

Theorem L. Let W be an analytic subset of X × Y and let M be an analytic subset of X such that M PS(W). Then there is a countable ordinal α such that the α-th Cantor-Bendixson derived set of Ex is empty, for each x in M.

Mathematical Subject Classification 2000
Primary: 54H05
Milestones
Received: 15 March 1976
Published: 1 January 1978
Authors
R. Daniel Mauldin
Department of Mathematics
University of North Texas
Denton TX 76203-1430
United States
www.math.unt.edu/~mauldin